# SDR HEEA955848

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER TRANSMISSIONS SCRATCHY. FOUND MODULATION AND TRANSMIT COMPRESSOR OUT OF SPECS.  ADJUSTED TRANSMIT COMPRESSOR AND MODULATION TO SPECS.  REPAIRED.  ALSO ADJUSTED C/SQUELCH, FREQUENCY, AND SIDETONE TO SPECS.  REPLACED HEADER J304 AND APPLIED HUMISEAL TO HEADER FOR CORROSIONCONTROL.  BENCH CHECK GOOD.
